Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 708053, 6 pages
http://dx.doi.org/10.1155/2015/708053
Research Article

Existence of Positive Solutions to Boundary Value Problem of Caputo Fractional Differential Equation

1School of Mathematics and Computer Science, Shanxi Datong University, Datong 037009, China
2School of Science, North University, Taiyuan 030051, China

Received 8 October 2015; Accepted 17 November 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Yaqiong Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the existence of positive solutions to the nonlinear fractional differential equation boundary value problem , where is continuous, , and is the standard Caputo differentiation. By using fixed point theorems on cone, we give some existence results concerning positive solutions. Here the solutions especially are the interior points of cone.